Dai, Hongsheng and Bao, Y. (2009) An inverse probability weighted estimator for the bivariate distribution function under right censoring Statistics and Probability Letters, 79 (16). pp. 1789-1797. ISSN 0167-7152Full text not available from this repository.
An inverse probability weighted estimator is proposed for the joint distribution function of bivariate random vectors under right censoring. The new estimator is based on the idea of transformation of bivariate survival functions and bivariate random vectors to univariate survival functions and univariate random variables. The estimator converges weakly to a zero-mean Gaussian process with an easily estimated covariance function. Numerical studies show that the new estimator is more efficient than some existing inverse probability weighted estimators.
|Item Type:||Journal article|
|Subjects:||G000 Computing and Mathematical Sciences|
|DOI (a stable link to the resource):||10.1016/j.spl.2009.05.010|
|Faculties:||Faculty of Science and Engineering > School of Computing, Engineering and Mathematics > Computational Mathematics|
|Depositing User:||editor cmis|
|Date Deposited:||14 Jan 2011 10:34|
|Last Modified:||12 Mar 2015 11:04|
Actions (login required)
Downloads per month over past year